Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 208, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2018, 4:51 PM CDT for Polk County, Missouri. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 26, 2018, 5:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Polk County, MO
The radar
The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:56 PM CDT | TSTM WND DMG | 1 Nne Pleasant Hope, MO | DOG PENS AND CARPORT HALF DESTROYED IN THE 5200 BLOCK OF HIGHWAY H. TIME ESTIMATED BY RADAR. |
| Jun 26, 5:00 PM CDT | TSTM WND DMG | Pleasant Hope, MO | CARPORT DAMAGED AND ANIMAL SHELTER TOSSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted.
484
WUUS53 KSGF 262151
SVRSGF
MOC167-262215-
/O.NEW.KSGF.SV.W.0208.180626T2151Z-180626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
451 PM CDT TUE JUN 26 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Polk County in southwestern Missouri...
* Until 515 PM CDT
* At 451 PM CDT, a severe thunderstorm was located near Pleasant
Hope, or 9 miles southeast of Bolivar, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bolivar... Pleasant Hope...
Morrisville... Brighton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3743 9348 3759 9344 3759 9318 3749 9318
3742 9319
TIME...MOT...LOC 2151Z 263DEG 49KT 3749 9333
HAIL...0.75IN
WIND...60MPH
$$
Hatch1 follow-up statement
593
WWUS53 KSGF 262210
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
510 PM CDT TUE JUN 26 2018
MOC167-262220-
/O.EXP.KSGF.SV.W.0208.000000T0000Z-180626T2215Z/
Polk MO-
510 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY WILL
EXPIRE AT 515 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Missouri.
LAT...LON 3743 9348 3759 9344 3759 9318 3749 9318
3742 9319
TIME...MOT...LOC 2210Z 263DEG 49KT 3752 9304
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 26, 3:35 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
335 PM CDT Tue Jun 26 2018
.SHORT TERM...(This evening through Wednesday)
Issued at 256 PM CDT Tue Jun 26 2018
Showers and thunderstorms have developed this afternoon along a
previous outflow boundary across the eastern Ozarks. Additional
explosive thunderstorm development has taken place across eastern
Kansas and west-central Missouri ahead of an approaching short
wave trough and deep moisture convergence.
High amounts of instability exist with MLCAPE values of 2500-3500
J/kg. These storms will likely continue to conglomerate into a
line or multiple lines late this afternoon as the atmosphere will
remain favorable for strong cold pools. Damaging straight-line
winds will be the main concern along with hail up to the size of
quarters.
We will also continue to monitor cells across the eastern Ozarks
as deep layer shear has supported supercellular structures. This
would promote larger hail potential (up to the size of golf
balls). We will also have to watch storms tracking along remnant
outflow boundaries for low-end tornado potential.
Flash flooding will also be a threat, especially across central
Missouri where we may see a 1-2 hour period of training. That
area also saw heavy rainfall this morning.
Showers and thunderstorms will then end from northwest to
southeast late this evening and overnight with the severe threat
also diminishing.
We could see a lingering storm or two into Wednesday across
south-central Missouri. However, most areas are expected to remain
dry. The big story for Wednesday will be the return to heat and
humidity. High temperatures in the low to mid 90s are expected
with afternoon heat indices between 97 and 107. We have expanded
the Heat Advisory farther east to include the Highway 65 corridor.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 256 PM CDT Tue Jun 26 2018
An upper level ridge will continue to build into the region late
this week with the heat and humidity continuing. Highs through
Saturday will once again warm into the lower to middle 90s over
most areas. Dew points will remain high enough through at least
Thursday to support afternoon heat indices in the 97 to 107 range.
Thus, we have extended the Heat Advisory through Thursday. It is
quite possible that the advisory may need to be extended towards
the weekend, especially if dew points remain a bit higher. Areal
expansion will also be possible.
Medium range models then shift the ridge to the east and begin to
flatten it out from later this weekend into early next week. This
should result in slightly cooler temperatures along with at least
a marginal risk for showers and thunderstorms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1235 PM CDT Tue Jun 26 2018
Scattered thunderstorms will impact southern Missouri through this
evening. MVFR and brief IFR can be expected around storms. There
is also the potential for hail and gusty winds.
Storms will then end later tonight with VFR returning to the
region and continuing into Wednesday.
Outside of thunderstorms, surface winds will remain out of the
south to southwest with late morning and afternoon gusts over 20
knots. There will be low level wind shear overnight and early
Wednesday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for
MOZ066>068-077>080-088>091-093>095-101>104.
KS...Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for
KSZ073-097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...SchaumannHazardous weather outlook, Jun 26, 12:10 PM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1210 PM CDT Tue Jun 26 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1210 PM CDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Elevated lightning risk. Limited excessive heat risk. DISCUSSION... Heat index values this afternoon are expected to reach the mid 90s to around 100 degrees across southern Missouri and southeastern Kansas. A strongly unstable environment and moderate amounts of wind shear will support the development of scattered strong to severe thunderstorms this afternoon across portions of eastern Kansas and west-central Missouri. These storms will then congeal into small clusters and move southeast across much of the remainder of the Missouri Ozarks this evening. The main potential severe weather hazards will be hail up to the size of golf balls and damaging wind gusts in excess of 60 mph. There is also a limited risk for an isolated tornado. The main severe weather threat will generally occur along and north of the Interstate 44 corridor from mid afternoon through late evening. In addition to the chance of severe storms, very heavy rain will be likely and may lead to some isolated localized flooding. Frequent lightning can also be expected from these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid conditions will return to the area Wednesday with temperatures rising into the mid to upper 90s and heat index values from the upper 90s to around 107. Even hotter conditions are expected on Thursday with heat index values from 100 to 107 expected. Thunderstorm chances will return to the area Friday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening generally along and north of the Interstate 44 corridor. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Jun 26, 3:16 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 PM CDT TUE JUN 26 2018
MOZ055>057-068-069-262100-
Camden MO-Benton MO-Miller MO-Hickory MO-Morgan MO-
316 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...BENTON...MILLER...
NORTHWESTERN CAMDEN AND MORGAN COUNTIES UNTIL 400 PM CDT...
At 316 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Martins to 11 miles southwest of
Warsaw. Movement was southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lake of The Ozarks... Truman State Park...
Lake of The Ozarks State Park... Pomme De Terre State Park...
Pomme de Terre Lake... Truman Lake...
Eldon... Osage Beach...
Camdenton... Versailles...
Village of Four Seasons... Warsaw...
Lake Ozark... Lincoln...
Cole Camp... Stover...
Laurie... Hermitage...
Sunrise Beach... Weaubleau...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.
LAT...LON 3868 9284 3860 9284 3844 9264 3842 9241
3834 9241 3834 9229 3832 9225 3833 9219
3817 9220 3781 9351 3781 9357 3791 9357
3792 9351 3851 9351 3853 9307 3869 9306
TIME...MOT...LOC 2016Z 332DEG 30KT 3857 9237 3810 9347
HatchSpecial weather statement, Jun 26, 3:58 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Springfield MO
358 PM CDT TUE JUN 26 2018
MOZ077-078-088-089-093-094-102-262145-
Cedar MO-Barry MO-Barton MO-Jasper MO-Dade MO-Newton MO-Lawrence MO-
358 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARTON...NEWTON...
SOUTHERN CEDAR...NORTHWESTERN BARRY...LAWRENCE...EASTERN JASPER AND
DADE COUNTIES UNTIL 445 PM CDT...
At 357 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to 6 miles east of Carthage to
near Wyandotte. Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Neosho... Stockton Lake...
Stockton State Park... Monett...
Aurora... Mount Vernon...
Lamar... Granby...
Stockton... Greenfield...
Sarcoxie... Pierce City...
Purdy... Lockwood...
Diamond... Golden City...
Miller... Wheaton...
Verona... Fairview...
This includes the following highways...
Interstate 44 between mile markers 19 and 58.
Interstate 49 between mile markers 15 and 28, and between mile
markers 68 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern and west central Missouri. A severe thunderstorm watch
also remains in effect until 900 PM CDT for southwestern Missouri.
LAT...LON 3676 9460 3716 9424 3765 9432 3764 9408
3769 9407 3774 9362 3709 9360 3675 9394
TIME...MOT...LOC 2057Z 259DEG 47KT 3761 9428 3717 9420 3676 9474
HatchLocal storm report, Jun 26, 4:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HEAVY RAIN COLE CAMP 38.46N 93.20W
06/26/2018 E2.46 INCH BENTON MO CO-OP OBSERVER
SINCE 7 AM TODAY.
&&
MMTLocal storm report, Jun 26, 4:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 1 N HOBERG 37.09N 93.85W
06/26/2018 LAWRENCE MO PUBLIC
TREE BLOWN DOWN BLOCKING TRAFFIC AT HIGHWAY
39 AND COUNTY ROAD 2130.
&&
MMTLocal storm report, Jun 26, 4:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG 2 W NOEL 36.55N 94.52W
06/26/2018 MCDONALD MO EMERGENCY MNGR
16-INCH DIAMETER TREE BLOWN DOWN ON HIGHWAY
90 WEST OF NOEL.
&&
MMTLocal storm report, Jun 26, 4:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.40W
06/26/2018 M67 MPH GREENE MO ASOS
67 MPH WIND GUST MEASURED AT SPRINGFIELD
BRANSON AIRPORT.
&&
MMTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:59 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 43 min |
| Jun 25, 10:28 PM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 12:03 AM CDT | Special Weather Statement | SGF | Laclede | 42 min |
| Jun 26, 1:40 AM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jun 26, 1:51 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 26 min |
| Jun 26, 2:43 AM CDT | Special Weather Statement | SGF | Texas | 47 min |
| Jun 26, 2:48 AM CDT | Special Weather Statement | SGF | Texas | 57 min |
| Jun 26, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 22 min |
| Jun 26, 2:58 AM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 3:20 AM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 5 days |
| Jun 26, 3:25 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Jun 26, 3:58 AM CDT | Special Weather Statement | SGF | Webster | 47 min |
| Jun 26, 4:12 AM CDT | Areal Flood Advisory | SGF | Greene, Webster | 4 hr |
| Jun 26, 5:31 AM CDT | Special Weather Statement | SGF | Dent | 44 min |
| Jun 26, 7:21 AM CDT | Special Weather Statement | SGF | Benton | 39 min |
| Jun 26, 9:17 AM CDT | Special Weather Statement | SGF | Morgan | 43 min |
| Jun 26, 9:37 AM CDT | Special Weather Statement | SGF | Morgan | 38 min |
| Jun 26, 9:57 AM CDT | Special Weather Statement | SGF | Miller | 48 min |
| Jun 26, 10:22 AM CDT | Special Weather Statement | SGF | Morgan | 23 min |
| Jun 26, 12:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Jun 26, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 39 min |
| Jun 26, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Jun 26, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 20 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 46 min |
| Jun 26, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 49 min |
| Jun 26, 2:06 PM CDT | Special Weather Statement | SGF | Maries | 39 min |
| Jun 26, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Jun 26, 2:33 PM CDT | Special Weather Statement | SGF | Benton, St. Clair | 42 min |
| Jun 26, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 20 min |
| Jun 26, 2:47 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 2:48 PM CDT | Areal Flood Advisory | SGF | Dent | 6 hr |
| Jun 26, 2:56 PM CDT | Special Weather Statement | SGF | Barton, St. Clair, Vernon | 49 min |
| Jun 26, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 50 min |
| Jun 26, 3:13 PM CDT | Special Weather Statement | SGF | Barton, Jasper, Newton | 47 min |
| Jun 26, 3:16 PM CDT | Special Weather Statement | SGF | Benton, Camden, Hickory, Miller, Morgan | 44 min |
| Jun 26, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 38 min |
| Jun 26, 3:58 PM CDT | Special Weather Statement | SGF | Dade, Lawrence, Newton | 47 min |
| Jun 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 44 min |
| Jun 26, 4:22 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 23 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Stone | 50 min |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski | 49 min |
| Jun 26, 4:44 PM CDT | Areal Flood Advisory | SGF | McDonald, Newton | 6 hr |
| Jun 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster and 1 more | 51 min |
| Jun 26, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Jun 26, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 19 min |
| Jun 26, 5:46 PM CDT | Tornado Warning | SGF | Wright | 14 min |
| Jun 26, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 49 min |
| Jun 26, 6:02 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 28 min |
| Jun 26, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.